Previous |  Up |  Next

Article

Keywords:
fuzzy bitopological spaces; $(i, j)$-fuzzy semiopen; $(i, j)$-fuzzy semiclosed; $(i,j)$-semineighbourhood; $(i,j)$-semi-$Q$-neighbourhood
Summary:
In this paper the concepts of fuzzy irresolute and fuzzy presemiopen mappings due to Yalvac [12] are generalized to fuzzy bitopological spaces and their basic properties and characterizations are studied.
References:
[1] K. K. Azad: On fuzzy semi continuity, fuzzy almost continuity and fuzzy weakly continuity. J. Math. Anal. Appl. 82 (1981), 14-32. DOI 10.1016/0022-247X(81)90222-5 | MR 0626738
[2] C. L. Chang: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182-190. DOI 10.1016/0022-247X(68)90057-7 | MR 0236859 | Zbl 0167.51001
[3] M. H. Ghanim E. E. Kerre, A. S. Mashhour: Separation axiom, subspaces and sums in fuzzy topology. J. Math. Anal. Appl. 102 (1984), 189-202. DOI 10.1016/0022-247X(84)90212-9 | MR 0751352
[4] A. Kandil: Biproximities and fuzzy bitopological spaces. Simon Stevin 63 (1989), 45-66. MR 1021455 | Zbl 0681.54015
[5] N. Levine: Semi-open sets and semi continuity in topological spaces. Amer. Math. Monthly 70 (1963), 36-41. DOI 10.2307/2312781 | MR 0166752 | Zbl 0113.16304
[6] S. N. Maheshwari, R. Prasad: Semi-open sets and semi continuity in bitopological spaces. Math. Notae XXVI (1977), 29-37. MR 0536731
[7] S. N. Maheshwari, R. Prasad: Pairwise irresolute functions. Mathematica 18 (1976), no. 2, 169-172. MR 0493987 | Zbl 0387.54015
[8] P. M. Pu, Y. M. Liu: Fuzzy topology I, Neighbourhood structure of a fuzzy point and Moore Smith Convergence. J. Math. Anal. Appl. 76 (1980), 371-599. MR 0587361
[9] P. M. Pu, Y. M. Liu: Fuzzy topology II, Product and Quotient spaces. J. Math. Anal. Appl. 77 (1980), 20-37. MR 0591259 | Zbl 0447.54007
[10] S. S. Thakur, R. Malviya: Semi open sets and semi continuity in fuzzy bitopological spaces. Fuzzy Sets and Systems. (Accepted). Zbl 0867.54016
[11] T. H. Yalvac: Fuzzy sets and functions on fuzzy spaces. J. Math. Anal. Appl. 120 (1987), 409-423. MR 0900757 | Zbl 0639.54004
[12] T. H. Yalvac: Semi interior and semi closure of a fuzzy set. J. Math. Anal. Appl. 132 (1988), 356-364. DOI 10.1016/0022-247X(88)90067-4 | MR 0943512 | Zbl 0645.54007
[13] L. A. Zadeh: Fuzzy sets. Inform. and Control 8 (1965), 338-353. DOI 10.1016/S0019-9958(65)90241-X | MR 0219427 | Zbl 0139.24606
Partner of
EuDML logo